MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5MM THREE-FLUTED DRILL BIT QC/230MM/200MM CALIBRATION; BIT, DRILL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5MM THREE-FLUTED DRILL BIT QC/230MM/200MM CALIBRATION; BIT, DRILL
Model Number 315.92
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the surgeon broke the 2.5mm three fluted drill bit in the pelvic bone, chose not to try and retrieve it from the bone.Procedure was successfully completed without any surgical delay.This report is for one (1) 2.5mm three-fluted drill bit qc/230mm/200mm calibration.This is report 1 of 1 for complaint (b)(4).

Brand Name
2.5MM THREE-FLUTED DRILL BIT QC/230MM/200MM CALIBRATION
Common Device Name
BIT, DRILL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12127403
Report Number2939274-2021-03443
Device Sequence Number19690083
Product Code HTW
UDI-Device Identifier10886982189431
UDI-Public(01)10886982189431
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number315.92
Device Catalogue Number315.92
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date07/07/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;